A. D. Alexandrov, Uniqueness theorems for surfaces in the large, Vestnik Leningrad Univ. Math. 11 (1956), 5–17. Google Scholar
J. Dávila, M. del Pino and X.-H. Nguyen, Finite topology self-translating surfaces for the mean curvature flow in , preprint (2015), http://arxiv.org/abs/1501.03867.
T. Ilmanen, Elliptic regularization and partial regularity for motion by mean curvature, Mem. Amer. Math. Soc. 108 (1994), no. 520. Google Scholar
F. Martín, A. Savas-Halilaj and K. Smoczyk, On the topology of translating solitons of the mean curvature flow, Calc. Var. Partial Differential Equations 54 (2015), 2853–2882. Web of ScienceCrossrefGoogle Scholar
J. Pérez and A. Ros, Properly embedded minimal surfaces with finite total curvature, The global theory of minimal surfaces in flat spaces (Martina Franca 1999), Lecture Notes in Math. 1775, Springer, Berlin (2002), 15–66. Google Scholar
G. Smith, On complete embedded translating solitons of the mean curvature flow that are of finite genus, preprint (2015), http://arxiv.org/abs/1501.04149.
B. White, Evolution of curves and surfaces by mean curvature, Proceedings of the international congress of mathematicians – ICM 2002. Vol. I: Plenary lectures and ceremonies (Beijing 2002), Higher Education Press, Beijing (2002), 525–538. Google Scholar
B. White, On the compactness theorem for embedded minimal surfaces in 3-manifolds with locally bounded area and genus, preprint (2015), http://arxiv.org/abs/1503.02190v1.
About the article
Published Online: 2016-05-21
Published in Print: 2019-01-01
Funding Source: MINECO-FEDER
Award identifier / Grant number: MTM2014-52368-P
Award identifier / Grant number: BES-2012-055302
Funding Source: Deutsche Forschungsgemeinschaft
Award identifier / Grant number: SM 78/6-1
F. Martín and J. Pérez-García are partially supported by MINECO-FEDER grant no. MTM2014-52368-P. J. Pérez-García is also supported by MINECO (FPI grant, BES-2012-055302) and A. Savas-Halilaj and K. Smoczyk by DFG SM 78/6-1.